# SDR ASAA2023022642110

- Difficulty date: February 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,946 hours, 15,675 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801. FOUND "FLT DECK TRIM VALVE" FAULTING ON M1443 COMPUTER. PERFORMED PACK/ZONE CON "R" FOR FLIGHT DECK TRIM VALVE FAULT REF FIM 21-62 TASK 832. PERFORMED LEAK CHECK ON TAV CLAMPS AND FOUND A SLIGHT LEAK. TIGHTENED  CLAMPS AT VALVE V143  (FLIGHT DECK TRIM VALVE)  IAW B737-800 AMM 21-61-21. NO LEAKS  NOTED. PERFORMED FIM 21-62 TASK 801 AND AMM 21-61-21 AND NO FAULTS WERE PRESENT. SUPPLIED PRESSURE TO PNEUMATIC SYSTEM TO CHECK FOR LEAKS AT L/H FLT DECK ZONE TRIM AIR VALVE AND L/H ECS BAY AND NO LEAKS WERE DETECTED.
